# SDR DALA2021092005614

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 70,109 hours, 26,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 PLASTIC EMERG LIGHT HOUSING AT 44D BROKEN. CORRECTIVE ACTION: R&R PLASTIC EMERG. LIGHT HOUSING AT SEAT 44D PER B757 CMM CH 25. (7873009)
